MathSciNet Relay Station
MathSciNet bibliographic data
MR2446641 (2009h:47009) 47A10 (47A05)
Zhang, Shifang; Zhong, Huaijie; Jiang, Qiaofen Drazin spectrum of operator matrices on the Banach space. Linear Algebra Appl. 429 (2008), no. 8-9, 2067–2075.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement